# SDR AUS20040416

- Difficulty date: May 19, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE731*
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6627602001005
- Condition: Leaking
- Location: Drag Control
- Part time: 1,064 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING SPOILER ACTUATOR PRESSURE SWIVEL FAILED.   LOSS OFHYDRAULIC FLUID.
